Application of the Method of Averaging to the Problems of Optimal Control Over Functional-Differential Equations
作者: V. I. Kravets’T. V. Koval’chukV. V. Mohyl’ovaO. M. Stanzhyts’kyi
作者单位: 1Tavria State Agrotechnological University
2Kyiv National University of Trade and Economics
3“Sikorski Kyiv Polytechnic Institute” Ukrainian National Technical University
4Shevchenko Kyiv National University
刊名: Ukrainian Mathematical Journal, 2018, Vol.70 (2), pp.232-242
来源数据库: Springer Journal
DOI: 10.1007/s11253-018-1497-9
英文摘要: We study the application of the method of averaging to the problems of optimal control over functional differential equations. The procedure of averaging allows one to replace the original problem by the problem of optimal control over a system of ordinary differential equations. It is proved that the optimal control over the averaged problem is almost optimal for the exact problem. We study the problems of optimal control with finite and infinite horizons.
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.154 (2012)

×